Degenerate hermitian manifolds


Erkekoglu F.

MATHEMATICAL PHYSICS ANALYSIS AND GEOMETRY, vol.8, no.4, pp.361-387, 2005 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 4
  • Publication Date: 2005
  • Journal Name: MATHEMATICAL PHYSICS ANALYSIS AND GEOMETRY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.361-387

Abstract

The geometry of almost complex manifolds with degenerate indefinite Hermitian metrics is studied.